Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 23, Number 2, 2007

Asymptotic Properties of Parabolic Systems for Null-Recurrent Switching Diffusions
pp. 177-194(18)
Authors: Khasminskii, R. Z.; Zhu, C.; Yin, G.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Existence of Single and Multiple Solutions for First Order Periodic Boundary Value Problems
pp. 289-302(14)
Authors: Lin, X. n.; Wang, H.; Jiang, D. q.

Favourites:
ADD

A TVD Type Wavelet-Galerkin Method for Hamilton-Jacobi Equations
pp. 303-310(8)
Authors: Tang, L. y.; Song, S. h.

Favourites:
ADD
Favourites:
ADD

Frozen Landweber Iteration for Nonlinear Ill-Posed Problems
pp. 329-336(8)
Authors: Xu, J.; Han, B.; Li, L.

Favourites:
ADD

Optimal Design of Two Road Networks Based on their Properties
pp. 337-352(16)
Authors: Li, M. z.; Zhang, Y.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more